Announcement

Collapse
No announcement yet.

So Upset!!

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • So Upset!!

    Hi Gals.
    I am upset right now. I have been in awful pain for weeks now it seems, with no end. I am suppose to get my first instill this Friday. Well, that is a few days away and a long way when you are in pain. I called the nurse and asked her if I could speak to the doctor. She said that the doctor was very very busy today and that I could leave a message with her and she would talk to the doc for me. I really felt like telling her that I pay this doctor to help me, she should find the time to talk to me. But of course if I did that, I would likely just screw myself and would get no help then.
    I asked the nurse if she could ask the doctor if I could take something for the pain. The nurse said I need to start the lyrica right away, and that I should have started it last month and that I need to stop second guessing all these meds and just try them. I was afraid to because of the side effects though, as I have other health issues that can really get bad.They just dont seem to get that. If my stomach flares, then I have big problems, cause then I cannot eat or drink and will get real sick. I guess I have no choice here though. I just hope it does not make me worse or mess with my stomach to bad. She said she would ask the doctor if I could take something else as well. Hopefully she will get back to me.
    I was just a little ticked that the doctor has no time to talk to me. I mean what is a 5 minute phone call? I really did not like that, I mean that is like one strike against her in my opinion. Sorry for venting, I am just so upset about this.
    Jen

  • #2
    So sorry you're feeling bad. I've never heard of lyrica. Is it a pain med? I never had any of the bad side effects from Elmiron. Maybe you'll get lucky and it won't bother you. Can you take it with pepto or tums to help your tummy? I hate when the uro can't talk to me b/c she's 'busy'. Most of the time my messages don't even reach her. So frustrating!!!!

    Comment


    • #3
      Jen I am so sorry you are having a bad day. Maybe you can call tomorrow and see if there has been any appointment cancellation, so you can get in earlier. You might be able to call a pharmacist and see if this drug will be a problem to take with your stomach being mess up. I hope the medcine can give you some relief at least until your appointment.

      Sending hugs, Trishann

      Comment


      • #4
        Lyrica is like Neurontin. I have tried both and have had better luck with Lyrica. Lyrica is for nerve pain.

        Most doctors leave it to their nurses to take the information and they get the messages at the end of the day or after their regular appointments. There are very few doctors that take our calls immediately anymore. From what I have learned with talking to people that work in doctor's offices that unless it is an emergency, they either ask you to come in right away or will give the doctor your message. Yes, it isn't always the same day, since sometimes the doctors are in surgery or doing their clinical. I know this doesn't help when you are hurting and trying to get through to someone. I very seldom even get through to my doctor's nurse. I have to leave a message and wait for her to call me back. I have definitely left my share of tearful urgent messages when I am flaring!

        Hugs
        T83

        Comment


        • #5
          Thanks for replying ladies.
          It is so frustrating. I am even more upset now. The nurse called me back to tell me that I should start the lyrica and that the doctor does not prescribe any narcotic meds for IC. She said if I was having this much pain, I may have to do more than 1 instillation a week, I may have to do 2.

          I dont know how I am even going to afford 1 instill a week let alone 2.My insurance is not the best. I have to pay a co-pay every time I go and pay for parking which is $9 bucks each time.

          I guess I will have to try the lyrica and see what happens. This is so frustrating. I mean why dont they give meds for pain? I mean IC is a VERY painful disease. Or at least give something for when the pain is so bad. This is nuts.
          Jen

          Comment

          Working...
          X